# SDR JR2R20228394083

- Difficulty date: January 14, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 16,630 hours, 9,675 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17032520001
- Condition: Cracked
- Location: Zone 600
- Part time: 16,630 hours, 9,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TORQUE TUBE LOWER ATTACH FITTING CRACKED
